SciELO - Scientific Electronic Library Online

 
vol.58 número226Ácido úrico y síndrome metabólico en una población masculina de pilotos de líneas aéreasNormas básicas de seguridad durante el manejo de equipos de radiaciones no ionizantes índice de autoresíndice de materiabúsqueda de artículos
Home Pagelista alfabética de revistas  

Servicios Personalizados

Articulo

Indicadores

Links relacionados

  • En proceso de indezaciónCitado por Google
  • No hay articulos similaresSimilares en SciELO
  • En proceso de indezaciónSimilares en Google

Compartir


Medicina y Seguridad del Trabajo

versión impresa ISSN 0465-546X

Resumen

BARQUERO SANZ, Raquel; RUBIO SANZ, Jerónimo Jesús  y  RESCALVO SANTIAGO, Fernando. A high dose in the personal dosage meter of nursing assistant in Electrophysiology field. Med. segur. trab. [online]. 2012, vol.58, n.226, pp.59-66. ISSN 0465-546X.  http://dx.doi.org/10.4321/S0465-546X2012000100007.

In a room of electrophysiology from the cardiology service where procedures are made guided with X-Rays of ablation with radiofrequency and from implants ventricular defibrillation; there were registered monthly doses usually high in the same personal dosimeter flap of a nursing assistant who works there with values of equivalent personal doses, Hp (10), of superficial equivalent doses, Hp (0.07) of 128.1mSv. In view of the anxiety produced in the worker upon knowing the readings of its dosimeter, and since there is no disposition of precedents investigated in the facility, and it has been carried out a study for explaining if the doses registered could has been received by the worker if it is only received by the dosimeter.

Palabras clave : Dosimetry; accidental exposure; ionizing radiaton.

        · resumen en Español     · texto en Español     · Español ( pdf )

 

Creative Commons License Todo el contenido de esta revista, excepto dónde está identificado, está bajo una Licencia Creative Commons